It is currently Fri Aug 18, 2017 4:40 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: Please somebody help.
PostPosted: Thu Nov 04, 2010 10:58 am 
Offline
New Poster
New Poster

Joined: Thu Nov 04, 2010 10:50 am
Posts: 3
I have been using Subs for so long I can't really remember. Maybe 2 years. But, I've only been taking a quarter or less of a piece every day. The tiniest amount. When I try to go a day without that little piece, the first day isn't horrible but by the end of that first day, all hell breaks loose. And the second day? Forget it. My main W/D symptom is clamminess! It's so bad. It primarily affects my back and kind of embarrassing, but my groin area. I have to change my UW several times a day, but within minutes it feels cold and soaked again. This is affecting everything. Outings, work, my relationship. Everything. Does anyone know anything I can do to stop or greatly minimize this clammy feeling? It's not sweat, its creepy crawling clammy sweat and it drives me crazy. I actually feel like I'm losing my mind and I can't function properly what-so-ever. Please anybody, anything, I would greatly appreciate. =) It makes me cry every time I think about it. Thank you!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 04, 2010 11:42 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Hi ctjessk and welcome to the forum. Are you trying to taper off or just stabilize on the low dose you are taking now? Many people who are tapering off find it helpful to stabilize with each drop before making the next; some people also dose twice daily.

You said you're taking a quarter of a tablet or less - is that the 8 mg tablet or the 2 mg tablet? Maybe you can let us know what your end goal is and we can offer some more insight. Hang in there.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 04, 2010 1:01 pm 
It's my understanding that 4mg/day (half an 8/2 tab) is roughly the minimum dose to be at the ceiling level, where your blood level of the drug is steady. If you are on 2mg/day your dose may be wearing off by the end of the day and you're starting to feel withdrawals. I wanted to go down to 2mg/day and my doc wrote me a script for 2mg 2x/day. Now I understand why, because when I'm at only 2mg I don't feel level, I feel like I'm up and down. However, if your goal is to taper off the Sub, you will eventually adjust to 2 mg/day, and when you start feeling more normal you can make another drop. Any more info you would like to add about your situation would be helpful.


Top
  
 
Our Sponsors
 Post subject: More info.
PostPosted: Thu Nov 04, 2010 1:22 pm 
Offline
New Poster
New Poster

Joined: Thu Nov 04, 2010 10:50 am
Posts: 3
Thanks everyone. I am taking pieces of the 2mg tablet and I am trying to get off them completely. Even though I only take small amounts daily, I have never had to increase the amount in order to get the same effect. Meaning, although my tolerance to them has inevitably increased, I don't need to take more than a small amount to feel comfortable. I don't need them to function or deal with everyday life, and if it weren't for the insane feeling of clammy skin, I would have no problem stopping. My only other symptom is feeling weak, but that I can deal with. People have recommended baby powder, corn starch, vicodin, etc., but nothing seems to work for long periods of time. I can't keep running to the bathroom to put corn starch in my pants, if you know what I'm saying. If I could take 4 days or so off from work and stay home where I do not have to wear clothes then I can suck it up, but obviously that isn't possible financially. I try to stay strong in the morning and not take some, but as soon as I get to work, it becomes apparent that I cannot be productive without it. I have actually been reprimanded in the past, for the number of times I've had to "go to the bathroom." Do you know of any remedy or over the counter medication that can be a substitute for the skin problem?
Thanks!


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 04, 2010 1:35 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Is the clamminess sweating? There are some bladder medications that have a side effect of reducing sweating. Also, clonodine is pretty much the standard in treating opiate withdrawal. Have you tried dosing every other day and stabilizing on that? Some people have a lot of success that way in tapering down/off. That way, by the time the symptoms start to hit, you will have taken your next dose. Also with every other day dosing, you can reduce your dose every other day as well - that might help you to get even lower before you just stop taking them.

Or I just had a thought...if you can't wait every other day to dose, what if you dosed say Monday morning, Tuesday night, Thursday morning, Friday night, etc. That's a little more than every other day...It might help you wean down even further. Just a thought.

I don't know if this helps, I hope it does, even just a little. Hang in there.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject: That might work...
PostPosted: Thu Nov 04, 2010 8:13 pm 
Offline
New Poster
New Poster

Joined: Thu Nov 04, 2010 10:50 am
Posts: 3
Yes the clamminess is sweating, but more like chills and goose bumps, too. I'm def. going to try your plan. Thanks! I was told that if you swallow a sub, it does not work, so I put them under my tongue. The reason I mention this is because I was also informed that I might be able to dissolve some crumbs and drink a little each day. Heard anything about this? If so, how would one go about dissolving? How much water, etc.? Thanks again.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Nov 04, 2010 10:24 pm 
Offline
Super Poster
Super Poster
User avatar

Joined: Mon Aug 16, 2010 9:12 am
Posts: 123
There are many posts here about how to do a slow liquid taper. They go into a lot of detail regarding how much water/med to use, how to dose, etc. Look under Stopping Suboxone. From what I understand you plan a slow taper decreasing the dose a small amount each time, and then waiting for your body to stabilize before going down to the next dose. That seems to be the most effective method, where pts have the fewest side effects of w/d.. Perhaps doing this would lessen the side effects you are having.

Would using an antiperspirant like Arrid XD with aluminum chlorhydrate cut down on the sweating? It does when used under the arms. You try one of the spray ones & use it liberally.

I used to sweat profusely too. I know the feeling, and I hate it. I hope that you are feeling better soon.

~Rossma


Top
 Profile  
 
 Post subject:
PostPosted: Fri Nov 05, 2010 2:33 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Apr 27, 2009 12:47 am
Posts: 1496
I second the antiperspirant idea. I used to use it to avoid swamp-ass when I waited tables, especially if I was working a double. Sorry if that's TMI, but I hope it helps.

_________________
You can't stop the waves, but you can learn to surf.

-Jack Kornfield


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group